# SDR DHL2007366505

- Difficulty date: October 9, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- Aircraft time: 42,133 hours, 24,402 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Skin
- Condition: Damaged
- Location: Apu Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU LEFT DOOR HAS HOLE ABOVE 3RD LATCH FORWARD SIDE.  CUTOUT DAMAGED AREA OF APU LEFT DOOR EXTERNAL SKIN AND FABRICATED AND INSTALLED REPAIR DOUBLER IAW A300 SRM 52-40-00 (PB701).  MATERIAL USED 2024-T3 (0.032") ALUMINUM SHEET PO NR 046981 SIZE 6" BY 4".  PREPARE SURFACE AND PAINTED IAW A-300 SRM 51-40-12. THIS IS A MAJOR REPAIR CLASS "A" (PERMANENT).
